Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 
 

 

Application of a $ \mathbb{Z}_{3}$-orbifold construction to the lattice vertex operator algebras associated to Niemeier lattices


Authors: Daisuke Sagaki and Hiroki Shimakura
Journal: Trans. Amer. Math. Soc. 368 (2016), 1621-1646
MSC (2010): Primary 17B69
DOI: https://doi.org/10.1090/tran/6382
Published electronically: July 1, 2015
MathSciNet review: 3449220
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By applying Miyamoto's $ \mathbb{Z}_{3}$-orbifold construction to the lattice vertex operator algebras associated to Niemeier lattices and their automorphisms of order $ 3$, we construct holomorphic vertex operator algebras of central charge $ 24$ whose Lie algebras of the weight one spaces are of types $ A_{2,3}^6$, $ E_{6,3}G_{2,1}^{3}$, and $ A_{5,3}D_{4,3}A_{1,1}^{3}$, which correspond to No.6, No.17, and No.32 on Schellekens' list, respectively.


References [Enhancements On Off] (What's this?)

  • [CS] J. H. Conway and N. J. A. Sloane, Sphere packings, lattices and groups, 3rd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 290, Springer-Verlag, New York, 1999. With additional contributions by E. Bannai, R. E. Borcherds, J. Leech, S. P. Norton, A. M. Odlyzko, R. A. Parker, L. Queen and B. B. Venkov. MR 1662447 (2000b:11077)
  • [DGM] L. Dolan, P. Goddard, and P. Montague, Conformal field theories, representations and lattice constructions, Comm. Math. Phys. 179 (1996), no. 1, 61-120. MR 1395218 (97i:81133)
  • [DL] Chongying Dong and James Lepowsky, The algebraic structure of relative twisted vertex operators, J. Pure Appl. Algebra 110 (1996), no. 3, 259-295. MR 1393116 (98e:17036), https://doi.org/10.1016/0022-4049(95)00095-X
  • [DLM1] Chongying Dong, Haisheng Li, and Geoffrey Mason, Twisted representations of vertex operator algebras, Math. Ann. 310 (1998), no. 3, 571-600. MR 1615132 (99d:17030), https://doi.org/10.1007/s002080050161
  • [DLM2] Chongying Dong, Haisheng Li, and Geoffrey Mason, Modular-invariance of trace functions in orbifold theory and generalized Moonshine, Comm. Math. Phys. 214 (2000), no. 1, 1-56. MR 1794264 (2001k:17043), https://doi.org/10.1007/s002200000242
  • [DM1] Chongying Dong and Geoffrey Mason, Holomorphic vertex operator algebras of small central charge, Pacific J. Math. 213 (2004), no. 2, 253-266. MR 2036919 (2005c:17044), https://doi.org/10.2140/pjm.2004.213.253
  • [DM2] Chongying Dong and Geoffrey Mason, Integrability of $ C_2$-cofinite vertex operator algebras, Int. Math. Res. Not. , posted on (2006), Art. ID 80468, 15. MR 2219226 (2007c:17036), https://doi.org/10.1155/IMRN/2006/80468
  • [FLM] Igor Frenkel, James Lepowsky, and Arne Meurman, Vertex operator algebras and the Monster, Pure and Applied Mathematics, vol. 134, Academic Press, Inc., Boston, MA, 1988. MR 996026 (90h:17026)
  • [ISS] Motohiro Ishii, Daisuke Sagaki, and Hiroki Shimakura, Automorphisms of Niemeier lattices for Miyamoto's $ \mathbb{Z}_3$-orbifold construction, Math. Z. 280 (2015), no. 1-2, 55-83. MR 3343898, https://doi.org/10.1007/s00209-015-1413-z
  • [K] Victor G. Kac, Infinite-dimensional Lie algebras, 3rd ed., Cambridge University Press, Cambridge, 1990. MR 1104219 (92k:17038)
  • [La] Ching Hung Lam, On the constructions of holomorphic vertex operator algebras of central charge 24, Comm. Math. Phys. 305 (2011), no. 1, 153-198. MR 2802303 (2012e:17052), https://doi.org/10.1007/s00220-011-1212-2
  • [LS1] Ching Hung Lam and Hiroki Shimakura, Quadratic spaces and holomorphic framed vertex operator algebras of central charge 24, Proc. Lond. Math. Soc. (3) 104 (2012), no. 3, 540-576. MR 2900236, https://doi.org/10.1112/plms/pdr041
  • [LS2] Ching Hung Lam and Hiroki Shimakura, Classification of holomorphic framed vertex operator algebras of central charge 24, Amer. J. Math. 137 (2015), no. 1, 111-137. MR 3318088, https://doi.org/10.1353/ajm.2015.0001
  • [LY] Ching Hung Lam and Hiroshi Yamauchi, On the structure of framed vertex operator algebras and their pointwise frame stabilizers, Comm. Math. Phys. 277 (2008), no. 1, 237-285. MR 2357431 (2009i:17043), https://doi.org/10.1007/s00220-007-0323-2
  • [Le] J. Lepowsky, Calculus of twisted vertex operators, Proc. Nat. Acad. Sci. U.S.A. 82 (1985), no. 24, 8295-8299. MR 820716 (88f:17030), https://doi.org/10.1073/pnas.82.24.8295
  • [LL] James Lepowsky and Haisheng Li, Introduction to vertex operator algebras and their representations, Progress in Mathematics, vol. 227, Birkhäuser Boston, Inc., Boston, MA, 2004. MR 2023933 (2004k:17050)
  • [Mi] Masahiko Miyamoto, A $ \mathbb{Z}_3$-orbifold theory of lattice vertex operator algebra and $ \mathbb{Z}_3$-orbifold constructions, Symmetries, integrable systems and representations, Springer Proc. Math. Stat., vol. 40, Springer, Heidelberg, 2013, pp. 319-344. MR 3077690, https://doi.org/10.1007/978-1-4471-4863-0_13
  • [S] A. N. Schellekens, Meromorphic $ c=24$ conformal field theories, Comm. Math. Phys. 153 (1993), no. 1, 159-185. MR 1213740 (94j:81249)
  • [Z] Yongchang Zhu, Modular invariance of characters of vertex operator algebras, J. Amer. Math. Soc. 9 (1996), no. 1, 237-302. MR 1317233 (96c:17042), https://doi.org/10.1090/S0894-0347-96-00182-8

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 17B69

Retrieve articles in all journals with MSC (2010): 17B69


Additional Information

Daisuke Sagaki
Affiliation: Institute of Mathematics, University of Tsukuba, Tennodai 1-1-1, Tsukuba, Ibaraki 305-8571, Japan
Email: sagaki@math.tsukuba.ac.jp

Hiroki Shimakura
Affiliation: Graduate School of Information Sciences, Tohoku University, Aramaki aza Aoba 6-3-09, Aoba-ku, Sendai 980-8579, Japan
Email: shimakura@m.tohoku.ac.jp

DOI: https://doi.org/10.1090/tran/6382
Received by editor(s): May 18, 2013
Received by editor(s) in revised form: December 25, 2013
Published electronically: July 1, 2015
Additional Notes: The first author was partially supported by Grant-in-Aid for Young Scientists (B) No.23740003, Japan
The second author was partially supported by Grant-in-Aid for Scientific Research (C) No.23540013, Japan
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society